Determining the absolutely continuous component of a probability distribution from its Fourier-Stieltjes transform

H. Robert van der Vaart Institute of Statistics (Biomathematics Program) and Department of Mathematics, North Carolina State University at Raleigh

TBD mathscidoc:1701.332282

Arkiv for Matematik, 7, (4), 331-342, 1968.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:39 uploaded by arkivadmin ] [ 177 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{h.1968determining,
  title={Determining the absolutely continuous component of a probability distribution from its Fourier-Stieltjes transform},
  author={H. Robert van der Vaart},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439993919091},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={4},
  pages={331-342},
  year={1968},
}
H. Robert van der Vaart. Determining the absolutely continuous component of a probability distribution from its Fourier-Stieltjes transform. 1968. Vol. 7. In Arkiv for Matematik. pp.331-342. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203439993919091.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved